# SDR DLM88040704

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 44,590 hours, 35,900 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Underserviced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS NOSE GEAR UNSAFE LIGHT ON AFTER TAKEOFF.  SERVICED NOSE STRUT, SWUNG GEAR.
